Icon for Elsevier Science Related Articles

Marijuana Lollipop-Induced Myocardial Infarction.

Can J Cardiol. 2019 02;35(2):229.e1-229.e3

Authors: Saunders A, Stevenson RS

Abstract
A 70-year-old man with known coronary artery disease presented with crushing chest pain, diaphoresis, and pallor after consuming a marijuana lollipop; the pain began within 30 minutes of consumption. His troponin T increased from 94 ng/L to 216 ng/L, with slight ST changes but no gross ST elevations. Discharge diagnosis was non-ST-elevation myocardial infarction, and subsequent nuclear medicine wall motion studies showed worsening ejection fraction (40% to 31%). He also described worsening functional status and exercise capacity after the event. The outcome of this case is important with new marijuana legalization-hopefully with marijuana use no longer criminalized, more research into the cardiovascular side effects will emerge.

PMID: 30760432 [PubMed – indexed for MEDLINE]


Source: ncbi 2

Partage le savoir
Catégories : Medical

error: Content is protected !!